Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Swelling hand, muscle spasms, chest pain, ulnar neuropathy, radiotherapy done. Recommendations?

I have Right arm/hand swelling, with right bicep/tricep muscle spasms, also have lost strength in my right arm & am dominantly right handed. I have consistant pain in my right chest & right forearm, have been diagnosed with Ulnar neuropathy, and have had 2 embolizations for a brain AVM as well as RadioTherapy. My greatest concern is I have developed a blood clot from the AVM.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The swelling, loss of muscle strength and muscle spasms that you have are likely to be related to the nerve damage in the area. You need to consult a neurologist for proper evaluation.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor